I have depression and post traumatic Stress disorder and am currently on Mirtrazipine, Venoflaxine, Quitiepine and Zopiclone I have been treated for this since my mid twenties, last year I had three small focal seizures which no pathology found. I am now about to start on Sodium Valproate increasing dosage initially to 250mg in morning and 500mg at night this is being prescribed primarily as a mood stabiliser but is thought to help stop the seizures. I am uncertain about this drug and what effect it could have on my ability to work. it would be great to hear other peoples expirences
Mirtrazipine and veneflaxine can cause seizures but it's rare. Zopiclone on the other hand could result in seizures if you skip doses. Zopiclone is usually used for short-term relief even tho it's not a benzodiazepine, it is quite the same procedure. I don't know if your doctor want to slowly get you off quietiapine or, hopefully, zopiclone by implementing the valproate but my opinion is that you might be over-medicated if he/she doesn't but on the other hand I know nothing about your condition and psych. I mean you are already on a mood stabilizer so I guess you could expect slowly stoping zopiclone. Note that there's a small interaction between zopiclone, sodium valproate and your other medications which could cause too much sedation or dizziness which could affect your ability to work.
Close monitoring is my advice and report back immediately to your doctor if you feel there's something wrong.
Thanks for your advice, doc is planing to reduce some on my meds over time, but i have had really bad reactions to new drugs so it will be over the next year, I have good support so i guess it is try it and see
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.